Existence of Fixed Points for Expansive Mappings in Complete Strong Altering JS-metric space

Main Article Content



The paper aims at initiating and exploring the concept of extended metric known as the Strong Altering JS-metric, a stronger version of the Altering JS-metric. The interrelation of Strong Altering JS-metric with the b-metric and dislocated metric has been analyzed and some examples have been provided. Certain theorems on fixed points for expansive self-mappings in the setting of complete Strong Altering JS-metric space have also been discussed.


Download data is not yet available.

Article Details

How to Cite
VARUNNYA XMJ, GNANACHANDRA P, ANANDAPRIYA B. Existence of Fixed Points for Expansive Mappings in Complete Strong Altering JS-metric space. Baghdad Sci.J [Internet]. 2023 Mar. 1 [cited 2023 May 28];20(1(SI):0326. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/8427


Wang SZ, Li BY, Gao ZM, Iseki K. Some fixed point theorems on expansion mappings. Math Japon. 1984; 29: 631-636.

Parkhey B, Daheriya RD, Ughade M. Fixed Point Theorems for Expansive Mapping in A-Metric Space. Int J Comput Sci. 2018; 9(9): 1142-1150. http://dx.doi.org/10.29055/jcms/853

Pandey B, Ughade M, Pandey AK. Fixed-Points Theorems For Expansive Type Mapping On F-Cone Metric Spaces. Adv Appl Math Sci. 2022; 21(10): 6129-6146. https://www.mililink.com/upload/article/198997632aams_vol_2110_august_2022_a43_p6129-6146_babita_pandey,_manoj_ughade_and_amit_kumar_pandey.pdf

Chaipornjareansri S. Fixed Point and Coincidence Point Theorems for Expansive Mappings in Partial b-Metric Spaces. Thai J Math. 2018; Special Issue: 169-185. http://thaijmath.in.cmu.ac.th/index.php/thaijmath/article/viewFile/3184/354354368

Yeşilkaya SS, Aydın C. Fixed Point Results of Expansive Mappings in Metric Spaces. Mathematics. 2020; 8(10): 1 –10. https://doi.org/10.3390/math8101800

Hitzler P, Seda AK. Dislocated topologies. J Electr Eng. 2000; 51(12): 3–7. https://people.cs.ksu.edu/~hitzler/pub/pdf/scam00tr.pdf

Bakhtin IA. The contraction principle in quasimetric spaces. Funct Anal Unianowsk Gos Ped Inst. 1989; 30: 26–37.

Czerwik S. Contraction mappings in b-metric spaces. Acta. Math. Inf Univ Ostrav. 1993; 1(1): 5–11. https://dml.cz/bitstream/handle/10338.dmlcz/120469/ActaOstrav_01-1993-1_2.pdf

Hashim AT, Hashim AM. Some New Fixed Point Theorems in Weak Partial Metric Spaces. Baghdad Sci J. 2022; 1: 175 – 180. http://dx.doi.org/10.21123/bsj.2022.6724

Hussein LH, Abed SS. Fixed Point Theorems in General Metric Space with an Application. Baghdad Sci J. 2021; 18(1): 0812. https://doi.org/10.21123/bsj.2021.18.1(Suppl.).0812

Sanatammappa NP, Krishnakumar R, Dinesh K. Some results in b-metric spaces. Malaya J Mat. 2021; 9(1): 539-541

Karapınar E. Revisiting the Kannan Type Contractions via Interpolation. Adv Theory Nonlinear Anal Appl. 2018; 2(2): 85 – 87. https://doi.org/10.31197/atnaa.431135

Khan MS, Swaleh M, Sessa S. Fixed point theorems by altering distances between the points. Bull Austral Math Soc. 1984; 30(1): 1 - 9. https://doi.org/10.1017/S0004972700001659

Rao CS, Murthy KS, Murthy MPR. Common Fixed Point Theorems on Complete Metric Space for Two self Maps Using Generalized Altering Distance Functions in Five Variables and Deficit functions. Glob J Pure Appl Math. 2019; 15(3): 241 -250. http://ripublication.com/gjpam19/gjpamv15n3_02.pdf

Hamaizia T. Fixed point theorems for generalized (ψ, ϕ, F)-contraction type mappings in b-metric spaces with applications. Open J Math Anal. 2021; 5(1): 35-41. https://doi.org/10.30538/psrp-oma2021.0080

Kumar M, Devi S, Singh P. Fixed Point Theorems by Using Altering Distance Function in S-Metric Spaces. Commun Math Appl. 2022; 13(2): 553 – 573. http://doi.org/10.26713/cma.v13i2.1787